JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HYPERSURFACES OF ALMOST γ-PARACONTACT RIEMANNIAN MANIFOLD ENDOWED WITH A QUARTER SYMMETRIC METRIC CONNECTION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HYPERSURFACES OF ALMOST γ-PARACONTACT RIEMANNIAN MANIFOLD ENDOWED WITH A QUARTER SYMMETRIC METRIC CONNECTION
Ahmad, Mobin; Jun, Jae-Bok; Haseeb, Abdul;
  PDF(new window)
 Abstract
We define a quarter symmetric metric connection in an almost r-paracontact Riemannian manifold and we consider invariant, noninvariant and anti-invariant hypersurfaces of an almost r-paracontact Riemannian manifold endowed with a quarter symmetric metric connection.
 Keywords
hypersurfaces;almost -paracontact Riemannian manifold;quarter symmetric metric connection;
 Language
Korean
 Cited by
1.
HYPERSURFACES OF ALMOST γ-PARACONTACT RIEMANNIAN MANIFOLD ENDOWED WITH SEMI-SYMMETRIC METRIC CONNECTION,;;

대한수학회보, 2009. vol.46. 5, pp.895-903 crossref(new window)
2.
SUBMANIFOLDS OF AN ALMOST r-PARACONTACT RIEMANNIAN MANIFOLD ENDOWED WITH A SEMI-SYMMETRIC METRIC CONNECTION,;;

호남수학학술지, 2010. vol.32. 3, pp.363-374 crossref(new window)
3.
ON ALMOST r-PARACONTACT RIEMANNIAN MANIFOLD WITH A CERTAIN CONNECTION,;;;;

대한수학회논문집, 2010. vol.25. 2, pp.235-243 crossref(new window)
4.
CR-SUBMANIFOLDS OF A LORENTZIAN PARA-SASAKIAN MANIFOLD ENDOWED WITH A QUARTER SYMMETRIC METRIC CONNECTION,;

대한수학회보, 2012. vol.49. 1, pp.25-32 crossref(new window)
1.
CR-SUBMANIFOLDS OF A LORENTZIAN PARA-SASAKIAN MANIFOLD ENDOWED WITH A QUARTER SYMMETRIC METRIC CONNECTION, Bulletin of the Korean Mathematical Society, 2012, 49, 1, 25  crossref(new windwow)
2.
ON ALMOST r-PARACONTACT RIEMANNIAN MANIFOLD WITH A CERTAIN CONNECTION, Communications of the Korean Mathematical Society, 2010, 25, 2, 235  crossref(new windwow)
3.
ON SOME PROPERTIES OF SEMI-INVARIANT SUBMANIFOLDS OF A NEARLY TRANS-SASAKIAN MANIFOLD ADMITTING A QUARTER-SYMMETRIC NON-METRIC CONNECTION, Journal of the Chungcheong Mathematical Society , 2012, 25, 1, 73  crossref(new windwow)
4.
SUBMANIFOLDS OF AN ALMOST r-PARACONTACT RIEMANNIAN MANIFOLD ENDOWED WITH A SEMI-SYMMETRIC METRIC CONNECTION, Honam Mathematical Journal, 2010, 32, 3, 363  crossref(new windwow)
5.
HYPERSURFACES OF ALMOST γ-PARACONTACT RIEMANNIAN MANIFOLD ENDOWED WITH SEMI-SYMMETRIC METRIC CONNECTION, Bulletin of the Korean Mathematical Society, 2009, 46, 5, 895  crossref(new windwow)
 References
1.
T. Adati, Hypersurfaces of almost paracontact Riemannian manifolds, TRU Math. 17 (1981), no. 2, 189–198

2.
M. Ahmad, C. Ozgur, and A. Haseeb, Hypersurfaces of almost r-paracontact Riemannian manifold endowed with a quarter symmetric non-metric connection, Accepted at Kyungpook Math. J.

3.
A. Bucki, Hypersurfaces of almost r-paracontact Riemannian manifolds, Tensor (N.S.) 48 (1989), no. 3, 245–251

4.
A. Bucki and A. Miernowski, Invariant hypersurfaces of an almost r-paracontact manifold, Demonstratio Math. 19 (1986), no. 1, 113–121

5.
B. Y. Chen, Geometry of Submanifolds, Pure and Applied Mathematics, No. 22. Marcel Dekker, Inc., New York, 1973

6.
S. Golab, On semi-symmetric and quarter symmetric linear connections, Tensor (N.S.) 29 (1975), no. 3, 249–254

7.
I. Mihai and K. Matsumoto, Submanifolds of an almost r-paracontact Riemannian manifold of P-Sasakian type, Tensor (N.S.) 48 (1989), no. 2, 136–142

8.
R. S. Mishra and S. N. Pandey, On quarter symmetric metric F-connections, Tensor (N.S.) 34 (1980), no. 1, 1–7

9.
S. C. Rastogi, On quarter symmetric metric connection, C. R. Acad. Bulgare Sci. 31 (1978), no. 7, 811–814

10.
S. C. Rastogi, On quarter symmetric metric connections, Tensor (N.S.) 44 (1987), no. 2, 133–141